# SDR ASAA2022111440827

- Difficulty date: November 14, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 147 hours, 48 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 2569M32P02
- Part serial: UNLTP917
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 171 hours, 55 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON INITIAL START ATTTEMP FOR ENGINE #1, START LEVER WAS RAISED TO IDLE AFTER "MOTORING" EXTINGUISHED, 'SPAR VALVE CLOSED' EXTINGUISHED FOLLOWED BY ' ENG VALVE CLOSED' EXTINGUISHING, WE GOT 0.26FF FOR - 15 SECONDS BEFORE 'ENG VALVE CLOSED' ILLUMINATED AND FF WENT TO ZERO, COMPLIED WITH QRC/QRH SECOND ATTEMPT, SAME RESULT, SWITCHED IGNITES TO 'BOTH' FROM 'IGN R' AND GOT NORMAL START. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE R/H LOWER IGNITION EXCITER IAW B737-9 AMM 74-11-01 AND #1 ENIGNE RIGHT IGNITION LEAD AND IGNITER PLUG IAW AMM 74-21-01 AND 74-21-02 OP'S AND EEC SYSTEM TEST GOOD IAW AMM 71-00-00.
